| Model Number |
IMPL DELIVERY SYS,DISTAL BICEPS, BC |
| Medical Device Problem Code |
Premature Activation (1484)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); Insufficient Information (4580)
| Date of Event |
11/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a left distal biceps tendon repair surgery the button on the distal portion of the implant deployed by accident on implantation.An x-ray picture was taken on the patient to attempt to locate the implant button but it could not be found.No further information was provided.